# SDR IPXA2020091436160

- Difficulty date: August 31, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Former
- Part number: ARC0547501
- Condition: Cracked
- Location: Lt O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD FLAP INBOARD HINGE FRAME, FORMER IS CRACKED.  REMOVED, FABRICATED, AND REPLACED FORMER, IAW DWG ARC 0547 AND SRM 51-31-01 (MINOR).
